MathSciNet Relay Station
MathSciNet bibliographic data
MR1130693 82C22 (60K35)
Rezakhanlou, Fraydoun Hydrodynamic limit for attractive particle systems on ${\bf Z}^d$. Comm. Math. Phys. 140 (1991), no. 3, 417–448.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement